# SDR CA150417005

- Difficulty date: April 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Gulstm 500B
- Aircraft time: 12,190 hours
- Engine: Lyc IO540E1A5
- Propeller: Hartzl HCA3VK2
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: P10M47
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC SYS PRESS SWITCH INTERNAL FAILURE CAUSED ALL HYD SYSTEM FLUID TO ESCAPE OUT PRESS SWITCH DRAINING ALL FLUID.  LANDING GEAR WAS SELECTED DOWN USING EMER GEAR EXTENSION SYS & ACFT LANDED SAFELY.  HYD OPERATED FLAPS & BRAKE SYS WAS AFFECTED ALSO.
